uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Ψ-pseudodifferential operators and estimates for maximal oscillatory integrals
2007 (English)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 183, no 3, 249-258 p.Article in journal (Refereed) Published
Resource type
Text
Place, publisher, year, edition, pages
2007. Vol. 183, no 3, 249-258 p.
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:uu:diva-286479DOI: 10.4064/sm183-3-3OAI: oai:DiVA.org:uu-286479DiVA: diva2:975137
Available from: 2016-09-28 Created: 2016-04-20 Last updated: 2017-11-21

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.4064/sm183-3-3

Search in DiVA

By author/editor
Staubach, Wolfgang
In the same journal
Studia Mathematica
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 165 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf